# SDR DALA1255311610

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 57,108 hours, 7,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE EMERGENCY LIGHT ON CEILING ABOVE SEAT 19B INOPERATIVE.   REPAIRED THE TERMINAL OF LIGHT ASSY IAW SWPM AND REINSTALLED THE LIGHT ASSY IAW AMM 33-51.  OPS CHECKED OK.
